MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anales de medicina interna (Madrid, Spain : 1984) · 2003

[Late postoperative amiodarone pulmonary toxicity].

Alonso-Fernández A, Alvarez-Sala R, Mediano O, Torres I, Moreno I

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Amiodarone is an effective antiarrhytmic drug and it is used to treat supraventricular or ventricular rhythm disturbances. Nevertheless it is not free from side effects. Acute amiodarone-induced pulmonary toxicity is one of them. We referred a 55-year-old man who started on amiodarone after a mitral valva replacement. Afterwards he had acute respiratory failure and diffuse ill-defined opacities. The diagnosis was confirmed by detection of lots of foamy macrophages in the bronchoalveolar lavage fluid. Relief of symptoms and arterial blood gases improvement was achieved when he started on corticosteroids and amiodarone treatment was stopped.

Для цитирования: Alonso-Fernández A, Alvarez-Sala R, Mediano O, Torres I, Moreno I. [Late postoperative amiodarone pulmonary toxicity].. Anales de medicina interna (Madrid, Spain : 1984). 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.